Title: A PARALLEL LOAD BALANCING BASED ON PSEUDO-CLIQUES

Issue Number: Vol. 5, No. 2
Year of Publication: Apr - 2015
Page Numbers: 94-101
Authors: Liviu Octavian Mafteiu-Scai
Journal Name: International Journal of New Computer Architectures and their Applications (IJNCAA)
- Hong Kong
DOI:  http://dx.doi.org/10.17781/P001898

Abstract:


In solving systems of equations on parallel computers, one very important problem is load balancing, because this affects the process efficiency. One way of achieving this goal is a good partitioning of the equations system. In this work, a connection between partitioning and pseudo-cliques from graph theory is shown. A preconditioning that uses pseudo-cliques balancing is also proposed.